# SDR ASAA2023031542394

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,822 hours, 15,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 584199
- Condition: Faulted
- Location: Rt Ram Air Intak
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT STAYS ILLUMINATED ON RECALL. GROUNDED - YES. FOUND R/H RAM AIR DOOR FAULT AND HISTORY OF THE SAME FAULT. REMOVED AND REPLACED RH RAM AIR INLET ACTUATOR IN REF TO B737-800 AMM 21-51-21. OPS CHECK GOOD IN REF TO AMM 21-61-00. NO FAULTS DETECTED.
